Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4096
Title: On Simplicial Toric Varieties of Codimension 2
Authors: Barile, Margherita
Keywords: Toric VarietiesSet-Theoretic Complete IntersectionPositive CharacteristicAffine SemigroupsEtale Cohomology
Issue Date: 2007
Publisher: EUT Edizioni Università di Trieste
Source: Margherita Barile, "On Simplicial Toric Varieties of Codimension 2", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 39 (2007), pp. 9-42.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
39 (2007)
Abstract: 
We describe classes of toric varieties of codimension 2
which are either minimally defined by 3 binomial equations over
any algebraically closed field, or are set-theoretic complete intersections in exactly one positive characteristic.
Type: Article
URI: http://hdl.handle.net/10077/4096
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.39 (2007)

Files in This Item:
File Description SizeFormat
Barile RendMat39.pdf242.29 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

893
checked on Jun 26, 2022

Download(s) 50

387
checked on Jun 26, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.